groin area. I went to the pharmacist but he said it was not a side effect of Antabuse and that I must have got an allergic reaction to something else. It's really itchy and sore now and i read on this website that rashes and hives are a severe side effect, so I don't know whether to stop taking it or wait to see my doctor and hope it settles down in the mean time. Has this happened to anyone else?
I've been taking Antabuse for 3 days but have come out in a nasty rash on my stomach, armpits and?
- 4 Jul 2010 by xela18
- 4 Jul 2010
- antabuse, allergic reactions, skin rash, side effect
Added 5 Jul 2010:
The doctor put me on 40mg prednisone for 7 days and said to stay on the antabuse, thanks for your responses
Your pharmacist is incorrect one of the many side effects of Antabuse is:
Allergic skin rash
I recommend you contact your doctor tomorrow and tell him/her you have side effect and what can be done about it.
In the meantime apply baby´s cream (topical, from were they also get a rash on their bottom) to affected areas, do not go to the same pharmacy.
Do not stop taking this med (this is not a serious side effect) unless your Doctor tellss you to.
This sight shows that Antabuse
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision; changes in color vision; dark urine; loss of appetite; mental or mood problems; nausea; numbness or tingling of the arms or legs; seizures; tiredness; vomiting; weakness; yellowing of the eyes or skin.
Read more: https://www.drugs.com/cdi/antabuse.html#ixzz0siVq4FB9
Being you have only been on it a short time, I would stop taking until I could talk to the Doctor
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2010 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 23 Nov 2015 • 1 answer
Posted 15 Jan 2016 • 1 answer
Allergic Reactions - My son has been given Metronidazole one tablet a day,he has only taken it since
Posted 2 Sep 2016 • 0 answers